PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 66 | 2 | 201-208
Tytuł artykułu

Space-like surfaces in an anti-de Sitter space

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
66
Numer
2
Strony
201-208
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-07-21
Twórcy
  • Institute of Mathematics, Fudan University, Shanghai 200433i, P.R. China
Bibliografia
  • [1] Q. M. Cheng, Maximum principle in the geometry of submanifolds, thesis, Kyushu University, 1991.
  • [2] Q. M. Cheng, Complete space-like submanifolds in de Sitter spaces with parallel mean curvature vector, Math. Z. 206 (1991), 333-339.
  • [3] Q. M. Cheng and H. Nakagawa, Totally umbilical hypersurfaces, Hiroshima J. Math. 20 (1990), 1-10.
  • [4] S. S. Chern, M. do Carmo and S. Kobayashi, Minimal submanifolds of a sphere with second fundamental form of constant length, in: Functional Analysis and Related Fields, Springer, Berlin, 1970, 59-75.
  • [5] T. Ishihara, Maximal space-like submanifolds of a pseudo-Riemannian space of constant curvature, Michigan Math. J. 35 (1988), 345-352.
  • [6] H. Omori, Isometric immersions of Riemannian manifolds, J. Math. Soc. Japan 19 (1967), 205-214.
  • [7] S. T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), 201-228.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv66i2p201bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.